STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS FEM COMP #2R-CEM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Model Number |
5515-F-202 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
07/13/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
During a right mako tka, the patient's femur fractured while placing ps femoral component.Surgeon decided tried to use a ts femoral component with a stem to reduce the fracture.That did not work, so the surgeon decided to cement in a new ps femoral component and use cortical screws (manufacturer unknown) to address the fracture.Rep confirmed there are no allegations against the robot.Rep provided the usage sheet, which shows the wasted implants.Rep confirmed that no further information will be released by the hospital or surgeon.